MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the physician tried to return the subject coil from aneurysm after kick back however, could not move the subject coil and microcatheter.The subject coil deployed prematurely and end of the coil invaded the parent vessel.The physician then deployed a stent.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of 'undeterminable' was assigned to as reported "main coil prematurely detached/separated during use".
 
Additional Manufacturer Narrative
G4 pma/510(k - corrected.D4 gtin: corrected.D9 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual and microscopic inspection, it was observed that the subject coil delivery wire was seen to be kinked/bent.The main coil was found to be detached/separated from the delivery wire.Functional test was not required as event was confirmed during analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis of the returned device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was returned for analysis, and it was noted that the coil delivery wire was seen to be kinked/bent.The mail coil was found to be detached/separated from the delivery wire.The reported event was confirmed during analysis.Based on a review of all available information and the analysis of the returned device it is probable that while trying to adjust the coil at the desired location, the coil detached prematurely due to procedural factors.The as reported and as analyzed codes: main coil prematurely detached/separated during use and as analyzed code: coil delivery wire kinked/bent will be assigned a probable cause of procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19166762
Report Number3008881809-2024-00176
Device Sequence Number7949048
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public(01)04546540676559(17)260627(10)24392119
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Catalogue NumberM0035476300
Device Lot Number24392119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer06/18/2024
12/21/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date07/10/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LVIS STENT (MICROVENTION).; MICROCATHETER (UNKNOWN).
Patient SexUnknown